# SDR C2XA98IAA33

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33449
- Make and model: Aerosp ATR42-500
- Aircraft serial: 507
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: 3351214CF20
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE VISIT NR 14, FOUND LEFT SIDE AFT CABIN EMERGENCY EXIT SIGN/LIGHT TO BE INOPERATIVE.  MAINTENANCE REPAIRED WIRE NR 3351214CF20 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
